Groups, Geometry, and Dynamics


Full-Text PDF (289 KB) | Metadata | Table of Contents | GGD summary
Volume 4, Issue 1, 2010, pp. 31–58
DOI: 10.4171/GGD/74

A hyperbolic Out(Fn)-complex

Mladen Bestvina[1] and Mark Feighn[2]

(1) University of Utah, Salt Lake City, USA
(2) Rutgers University, Newark, USA

For any finite collection fi of fully irreducible automorphisms of the free group Fn we construct a connected δ-hyperbolic Out(Fn)-complex in which each fi has positive translation length.

Keywords: Outer space, measured geodesic currents

Bestvina Mladen, Feighn Mark: A hyperbolic Out(Fn)-complex. Groups Geom. Dyn. 4 (2010), 31-58. doi: 10.4171/GGD/74